# SDR REXA2014070800688

- Difficulty date: July 8, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 22,002 hours, 19,775 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED KIT MISSING SECURITY TAPE & FIRST RESPONDER TAB RIPPED.  R & R AED IAW AMM 25-60-10.
